# SDR SWAA2025071580590

- Difficulty date: June 11, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT CORRUGATED PLATE TRAILING EDGE BTW ORSS297 AND ORSS 290 AT RT WING.  REPLACED CORRUGATED PLATE TRAILING EDGE BTW ORSS297 AND ORSS 290 AT RT WING IAW SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 AND DWG: 115A3700 SHEET 41 REV -.
